# SDR VNAA2009122300004

- Difficulty date: December 18, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 14,309 hours, 14,805 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Faulty
- Location: Detection Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON TAKEOFF RECEIVED A RED ANTI ICE DUCT MESSAGE.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED A FUSELAGE LOOP USING THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE USING THE MAINTENANCE MANUAL AND THE AIRCRAFT RELEASED FOR SERVICE.
